# SDR BLIA512CB1701

- Difficulty date: August 15, 2001
- Submitted: November 1, 2001
- Operation: Air carrier
- Aircraft: N65AE
- Make and model: Cessna 421B
- Aircraft serial: 421B0953
- Engine: Cont GTSIO520F
- System (JASC): 2612 · Fire Detection
- Part: Wire
- Condition: Chafed
- Location: Fire Detection
- Part time: 5,769 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

APPROACH TO AIRPORT: RIGHT ENGINE FIRE WARNING ON.  REDUCED POWER, CO-PILOT LOOKED FOR SMOKE.  NONE NOTED, LIGHT OUT LANDED, CALLED MAINTENANCE AIRCRAFT DID NOT RETURN TO BASE.  LIGHT INDICATOR PROBLEM INSPECTED, EXHAUST AND ENGINE FOUND NO EVIDENCE OF DAMAGE OR EXHAUST LEAK.  EXTENSIVE GROUND RUNS COULD NOT DUPLICATE.  AIRCRAFT RETURNED IRS.  DETAILED FURTHER INSPECTED FOUND WIRES TO ONE FIRE DETECTOR CHAFED AND CAPABLE OF SHORTING AGAINST SEAT TUBE WIRE.  INSULATED WIRES, REROUTED AND SECURED WIRE BUNDLE.  OPS CKD FLIGHTS  INCLUDING CRUISE FLIGHT AND SEVERAL APPROACHES INDICATE PROBLEM CORRECTED.
